Alert archive / New York / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 83, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 16, 2008, 6:18 PM EDT for Dutchess County, Ulster County, New York; Northwest Hills Planning Region, Connecticut. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2008, 6:18 PM EDT (22:18 UTC)
- Expired
- Jun 16, 2008, 7:15 PM EDT
- In force
- 57 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Northwest Hills Planning Region, CT, Dutchess County, NY, Ulster County, NY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 6:33 PM EDT | HAIL 1 | Dover Plains, NY | |
| Jun 16, 7:00 PM EDT | TSTM WND DMG | New Milford, CT | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 11:28 AM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1192 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 162218
SVRALY
CTC005-NYC027-111-162315-
/O.NEW.KALY.SV.W.0083.080616T2218Z-080616T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
618 PM EDT MON JUN 16 2008
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ULSTER COUNTY IN EAST CENTRAL NEW YORK...
DUTCHESS COUNTY IN EAST CENTRAL NEW YORK...
LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...
* UNTIL 715 PM EDT
* AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FISHKILL...OR NEAR BEACON...AND MOVING NORTHEAST AT 37 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HOPEWELL JUNCTION AND RED OAKS MILL BY 625 PM EDT...
MILLBROOK BY 645 PM EDT...
DOVER PLAINS BY 650 PM EDT...
AMENIA AND KENT BY 655 PM EDT...
CORNWALL BRIDGE...CORNWALL BRIDGE POTTERY AND SHARON BY 705 PM
EDT...
FALLS VILLAGE BY 715 PM EDT...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND
EASTERN NEW YORK AND SOUTHERN VERMONT.
LAT...LON 4150 7400 4158 7397 4158 7405 4161 7412
4158 7415 4166 7429 4183 7403 4199 7349
4204 7348 4203 7301 4151 7319 4151 7331
4147 7333 4151 7339 4151 7345 4166 7351
4152 7353 4149 7389 4147 7395
TIME...MOT...LOC 2218Z 232DEG 32KT 4158 7387
$$
GJM/VTK2 follow-up statements
000
WWUS51 KALY 162231
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
631 PM EDT MON JUN 16 2008
CTC005-NYC027-111-162315-
/O.CON.KALY.SV.W.0083.000000T0000Z-080616T2315Z/
ULSTER NY-DUTCHESS NY-LITCHFIELD CT-
631 PM EDT MON JUN 16 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR LITCHFIELD...DUTCHESS AND SOUTHEASTERN ULSTER COUNTIES...
AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR SOUTH AMENIA...OR 13 MILES NORTH OF SHERMAN...MOVING
EAST AT 26 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NORTH KENT...EAST KENT...PEARSON CORNERS AND SOUTH ELLSWORTH BY 640
PM EDT...
CALHOUN CORNERS...CORNWALL BRIDGE POTTERY AND CORNWALL BRIDGE BY
645 PM EDT...
WARREN...CORNER OF THE PINES AND DEAN CORNERS BY 650 PM EDT...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND
EASTERN NEW YORK AND SOUTHERN VERMONT.
LAT...LON 4150 7400 4158 7397 4158 7405 4161 7412
4158 7415 4166 7429 4183 7403 4199 7349
4204 7348 4203 7301 4151 7319 4151 7331
4147 7333 4151 7339 4151 7345 4166 7351
4152 7353 4149 7389 4147 7395
TIME...MOT...LOC 2231Z 271DEG 22KT 4177 7350
$$
FOR THE LATEST WEATHER INFORMATION...PLEASE VISIT US ON THE WEB AT
WEATHER.GOV/ALBANY
GJM/VTK000
WWUS51 KALY 162307
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
707 PM EDT MON JUN 16 2008
NYC027-111-162317-
/O.CAN.KALY.SV.W.0083.000000T0000Z-080616T2315Z/
ULSTER NY-DUTCHESS NY-
707 PM EDT MON JUN 16 2008
...THE SEVERE THUNDERSTORM WARNING FOR DUTCHESS AND SOUTHEASTERN
ULSTER COUNTIES IS CANCELLED...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4151 7339 4151 7345 4165 7350 4166 7351
4169 7348 4185 7347 4199 7349 4204 7348
4203 7301 4151 7319 4151 7331 4150 7333
4147 7333
TIME...MOT...LOC 2307Z 271DEG 22KT 4177 7321
$$
CTC005-162315-
/O.CON.KALY.SV.W.0083.000000T0000Z-080616T2315Z/
LITCHFIELD CT-
707 PM EDT MON JUN 16 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR LITCHFIELD COUNTY...
AT 705 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED NEAR LITCHFIELD GREEN...OR 7 MILES
SOUTHWEST OF TORRINGTON...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES SOUTH OF DRAKEVILLE BY 710 PM EDT...
EAST LITCHFIELD...TORRINGTON...6 MILES SOUTH OF NEWFIELD AND 8
MILES SOUTH OF BURRVILLE BY 715 PM EDT...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4151 7339 4151 7345 4165 7350 4166 7351
4169 7348 4185 7347 4199 7349 4204 7348
4203 7301 4151 7319 4151 7331 4150 7333
4147 7333
TIME...MOT...LOC 2307Z 271DEG 22KT 4177 7321
$$
FOR THE LATEST WEATHER INFORMATION...PLEASE VISIT US ON THE WEB AT
WEATHER.GOV/ALBANY
GJM/VTKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:00 PM EDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jun 16, 3:00 PM EDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 300 PM EDT MON JUN 16 2008 .SYNOPSIS... A DISTURBANCE MOVING ACROSS CANADA WILL BRING A COLD FRONT THROUGH THE REGION LATE THIS AFTERNOON AND THIS EVENING. FREQUENT SHOWERS AND THUNDERSTORMS WILL OCCUR IN THE WARM AIR MASS AHEAD OF AND ALONG THE FRONT. BEHIND THE FRONT...A COOL AND UNSETTLED PATTERN WILL SETTLE OVER OUR REGION THROUGH THE MIDDLE OF THE WEEK...AS LOW PRESSURE ALOFT BRINGS CLOUDS AND SCATTERED SHOWERS. && .NEAR TERM /THROUGH TONIGHT/... SEVERE THUNDERSTORM WATCH NUMBER 500 HAS BEEN ISSUED FOR THE ENTIRE COUNTY WARNING AREA THROUGH 700 PM THIS EVENING. WIND DAMAGE AND LARGE HAIL ARE THE PRIMARY THREATS....BUT THUS FAR ONLY LARGE HAIL HAS BEEN REPORTED. ATMOSPHERE IS ESPECIALLY CONDUSIVE TO PRODUCING LARGE AMOUNTS OF HAIL UP TO 1 OR 1.25 INCHES IN SIZE. SEVERE WEATHER ALREADY ONGOING ACROSS THE NORTHWEST PART OF THE FORECAST AREA AND WILL SLOWLY TRANSITION TO THE SOUTH AND EAST ACROSS THE ENTIRE COUNTY WARNING AREA DURING THE REST OF THE AFTERNOON. AN 1800 UTC BALLOON LAUNCH WAS PERFORMED AND WILL SOON BE AVAILABLE. AFTER AROUND 01Z-03Z TONIGHT...THE SEVERE WEATHER THREAT WILL BE OVER...BUT NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE NIGHT. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... BEHIND THE COLD FRONT AN EXTENDED PERIOD OF UNSETTLED WEATHER WILL BE OVER THE REGION AS UPPER LEVEL TROFINESS AND COLD POOL ALOFT KEEPS THE REGION GENERALLY MOSTLY CLOUDY WITH SOME SHOWERS AND TEMPS BELOW NORMAL. SHOWERS WILL FEATURE A DIURNAL VARIATION WITH THE BEST CHANCE EACH AFTERNOON AND EVENING. THUNDER IS ALSO POSSIBLE WITH THE SHOWERS DURING THE AFTERNOON AND EARLY EVENING HOURS. && .LONG TERM /12Z THURSDAY THROUGH MONDAY/... A LOW PRESSURE SYSTEM JUST ABOUT VERTICALLY STACKED WILL BRING UNSETTLED WEATHER TO THE REGION FOR THE LONG TERM FORECAST PERIOD. A H500 TROUGH WILL SETUP ACROSS THE ESTERN PORTION OF THE US AS A HIGH PRESSURE SYSTEM BUILDS ACROSS THE WEST. WILL INCLUDE A CHANCE/SLIGHT CHANCE OF SHOWERS FOR THE EXTENDED PERIOD. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL FROM THURSDAY THROUGH SATURDAY. && .AVIATION /18Z MONDAY THROUGH FRIDAY/... ERN NY TERMINALS ARE IN A SEVERE THUNDERSTORM BOX UNTIL 2300 UTC. A COLD FRONT AND ITS ASSOCIATED SHORTWAVE ENERGY WILL CONTINUE TO TRIGGER NUMEROUS SHOWERS AND THUNDERSTORMS WITH APPRECIABLE INSTABILITY AND MOISTURE IN PLACE. LOW AND MID LEVEL LAPSE RATES WILL ALSO CONTINUE TO STEEPEN. ANOTHER DISTURBANCE MAY CONTINUE SHOWERS AND THUNDERSTORMS ESPECIALLY FROM KALB SOUTH TO KPOU BTWN 0000-1200 UTC/TUE. WE ARE THINKING THE BEST CHANCE FOR THUNDERSTORMS TO REACH KGFL AND KALB WILL BE BETWEEN 1900 UTC AND 2100 UTC WITH MVFR/IFR CIGS AND VSBYS. THERE MAYBE TSRA/S THEREAFTER...BUT WE WILL COVER IT WITH VCTS/S FOR NOW. CONDITIONS WILL IMPROVE TO VFR LEVELS TOWARDS 0400 UTC/MIDNIGHT. SOME IFR FOG IS POSSIBLE AT KGFL AFTER 0600 UTC WITH CLEARING SKIES AND LITTLE WIND. KPOU...A LINE OF TSRAS WILL LIKELY REACH THE TERMINAL BETWEEN 2100-2300 UTC. IFR CONDITIONS ARE POSSIBLE WITHIN THUNDERSTORMS. WE THINK SOME SHOWERS AND THUNDERSTORMS MAY CONTINUE UP TO MIDNIGHT. ADDITIONAL IFR CONDITIONS MAY LINGER. CONDITIONS MAY IMPROVE TO VFR LEVELS IN THE 0300 UTC-0600 UTC. THE WINDS TODAY WILL BE S/SW AROUND 10 KTS WITH SOME GUSTS TO 40 KTS OR GREATER IN ANY CONVECTION PRIOR 0000 UTC. THE WINDS WILL GO LIGHT TO CALM OVERNIGHT...AND WILL INCREASE FROM THE SW TO W AT 10-15 KTS AFTER 1200 UTC. OUTLOOK... TUE-FRI...UNSETTLED. MAINLY VFR...WITH MVFR...IN SCT SHWRS/TSTMS. && .FIRE WEATHER... WET FLAG CONDITIONS WILL CONTINUE THORUGH THIS EVENING WITH SHOWERS AND YHUNDERSTORMS LIKELY ALONG AND AHEAD OF A COLD FRONT MOVING ACROSS THE REGION. THE RELATIVE HUMIDITY WILL RISE FROM 50 PERCENT THIS TO NEAR 100 PERCENT TONIGHT...THEN FALL TO AROUND 50 PERCENT TUESDAY AFTERNOON. WINDS WILL BE SOUTH TO SOUTHWEST AROUND 10 MPH INTO THIS EVENING...THEN SHIFT TO THE WEST/NORTHWEST LATER TONIGHT AFTER THE FRONT PASSES THROUGH. WINDS TUESDAY WILL BE 15 TO 20 MPH AND GUSTS UP TO 25 OR 30 MPH DURING THE MID AFTERNOON. && .HYDROLOGY... THE COLD FRONT MOVING THROUGH REGION THIS EVENING WILL BRING SCATTERED THUNDERSTORMS TO THE ALBANY HYDROLOGIC SERVICE AREA. ALTHOUGH THERE WILL BE LOCALLY HEAVY DOWNPOURS...THEY ARE NOT EXPECTED TO PERSIST LONG ENOUGH TO CAUSE WIDESPREAD FLOODING PROBLEMS. SOME LOCAL URBAN...POOR DRAINAGE AND SMALL STREAM FLOODING IS POSSIBLE WHERE THE HEAVIER DOWNPOURS OCCUR. MORE SHOWERS OR THUNDERSTORMS ARE POSSIBLE AGAIN TOMORROW AFTERNOON...BUT AGAIN...THEY ARE EXPECTED TO BE ISOLATED IN COVERAGE AND ARE NOT EXPECTED TO CAUSE FLOODING PROBLEMS ALTHOUGH A FEW HEAVY SHOWERS ARE POSSIBLE. TOTAL BASIN AVERAGE RAINFALL FOR THE NEXT 5 DAYS IS FORECAST TO BE BETWEEN ONE HALF AND ONE INCH. LARGER RIVERS WILL SEE MINOR CHANGES IN STAGE. SMALL CREEKS WILL SEE SOME SHARP RISES WHERE THUNDERSTORMS PRODUCE HEAVY DOWNPOURS. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...NAS NEAR TERM...MAGLARAS/WASULA/FRUGIS SHORT TERM...NAS LONG TERM...RCK AVIATION...WASULA FIRE WEATHER...RCK HYDROLOGY...SND
Hazardous weather outlook, Jun 16, 11:52 AM EDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1152 AM EDT MON JUN 16 2008 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-171600- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 1152 AM EDT MON JUN 16 2008 ...SEVERE THUNDERSTORM WATCH 550 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT CHANCE OF NON SEVERE THUNDERSTORMS ON TUESDAY AFTERNOON WITH SMALL HAIL POSSIBLE WITH ANY THUNDERSTORMS DUE TO VERY COLD AIR ALOFT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF THE SKYWARN SPOTTER NETWORK IS REQUESTED FOR ALL COUNTIES IN THE ALBANY COUNTY WARNING AREA FOR THE PERIOD BETWEEN 100 PM AND 700 PM.
In the hours before
Local storm report, Jun 16, 5:36 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
536 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL KINGSTON 41.93N 74.00W
06/16/2008 M0.75 INCH ULSTER NY EMERGENCY MNGR
0533 PM HAIL 1 N KINGSTON 41.94N 74.00W
06/16/2008 M1.00 INCH ULSTER NY TRAINED SPOTTER
&&
ROKEEFELocal storm report, Jun 16, 5:39 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
539 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL HURLEY 41.91N 74.06W
06/16/2008 E1.00 INCH ULSTER NY TRAINED SPOTTER
&&
ROKEEFELocal storm report, Jun 16, 5:58 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
558 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL ESOPUS 41.83N 73.97W
06/16/2008 E1.75 INCH ULSTER NY PUBLIC
&&
ROKEEFELocal storm report, Jun 16, 6:02 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
602 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL RIFTON 41.84N 74.04W
06/16/2008 E1.75 INCH ULSTER NY TRAINED SPOTTER
&&
ROKEEFELocal storm report, Jun 16, 6:06 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
606 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL MILAN 41.95N 73.79W
06/16/2008 E0.88 INCH DUTCHESS NY PUBLIC
&&
ROKEEFELocal storm report, Jun 16, 6:08 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
608 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL SALT POINT 41.81N 73.79W
06/16/2008 E1.00 INCH DUTCHESS NY PUBLIC
&&
ROKEEFEThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 1:43 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schoharie | 62 min |
| Jun 16, 1:50 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 55 min |
| Jun 16, 2:01 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Saratoga | 59 min |
| Jun 16, 2:07 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Schenectady, Schoharie | 38 min |
| Jun 16, 2:31 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 59 min |
| Jun 16, 2:48 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady | 57 min |
| Jun 16, 3:11 PM EDT | Areal Flood Advisory | ALY | Albany, Saratoga, Schenectady | 70 min |
| Jun 16, 3:17 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Greene, Rensselaer | 58 min |
| Jun 16, 3:35 PM EDT | Areal Flood Advisory | ALY | Columbia, Rensselaer | 95 min |
| Jun 16, 3:44 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Washington | 61 min |
| Jun 16, 3:59 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 61 min |
| Jun 16, 4:04 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Ulster | 56 min |
| Jun 16, 4:09 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene, Rensselaer | 66 min |
| Jun 16, 4:26 PM EDT | Areal Flood Advisory | ALY | Columbia | 3 hr |
| Jun 16, 4:45 PM EDT | Areal Flood Advisory | ALY | Ulster | 3 hr |
| Jun 16, 4:53 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Greene, Ulster | 67 min |
| Jun 16, 4:55 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer, Montgomery, Schoharie | 50 min |
| Jun 16, 5:12 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 63 min |
| Jun 16, 5:26 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schenectady, Schoharie | 48 min |
| Jun 16, 5:29 PM EDT | Areal Flood Advisory | ALY | Columbia, Dutchess | 3 hr |
| Jun 16, 5:31 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 59 min |
| Jun 16, 5:48 PM EDT | Tornado Warning | ALY | Dutchess | 42 min |
| Jun 16, 6:49 PM EDT | Areal Flood Advisory | ALY | Dutchess | 3 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2008Severe Thunderstorm Warnings in Connecticut, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.